# SDR SWAA2021052698614

- Difficulty date: July 7, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 75,121 hours, 44,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** IN AFT CARGO BAY ON SHIELD TO FRAME GUSSET AT B.S. 768; R.B.L. 23; W.L. 154. / CORROSION ON ACB SHIELD TO FRAME GUSSET AT BS768; RBL23; WL154 FOUND OUT LIMITS DUE TO NO SRM LIMITS PART REPLACEMENT PER SRM 51-10-02-0G-0 9.C. REMOVED ACB SHIELD TO FRAME GUSSET AT BS768; RBL23; WL154 PER SRM 51-40-02-0G-0; INSTALLED NEW ACB SHIELD TO FRAME GUSSET AT B.S768; RBL23; WL154 PER SRM 51-40-02-0G-0; DWG 146A0081 93114U 20JUL20
